How to Reduce the Restalyne Fillers That Had Been Injected a Little Too Much in my Cheek and my Dark Eye Circle Are by a Doctor?

Doctor Answers (3)

How to Reduce the Restalyne Fillers That Had Been Injected a Little Too Much in my Cheek and my Dark Eye Circle Are by a Doctor?

+1
Your most likely still swollen, usually fillers take 2-3 weeks to settle before seeing your final result. I suggest you visit your medical provider for a follow up if this issue continues


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Too much Restylane, what to do

+1

I'm unsure when you had these fillers done, but the first thing is, wait at least 2 weeks before you do anything to make adjustments. If it's been 2 weeks or longer, see your doctor and discuss getting hyaluronidase injected to the overfilled areas. It dissolves HA fillers like Restylane.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Reduce Restylane from cheek

+1

I suggest going back to see your medical provider to fix this issue, theres an enzyme called hyaluronidase that could be injected to dissolve this product. Although you failed to mention how long it has been from your initial visit, it may be inflammation/swelling thats causing asymmetric look to your skin

 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 219 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.